The regularity problem for elliptic operators with boundary data in Hardy–Sobolev space HS

Martin Dindos, Josef Kirsch

Research output: Contribution to journalArticlepeer-review

Abstract

Let Ω be a Lipschitz domain in Rn,n≥3, andL=\divtA∇ be a second order elliptic operator indivergence form. We will establish that the solvability of theDirichlet regularity problem for boundary data in Hardy–Sobolevspace \HS is equivalent to the solvability of the Dirichletregularity problem for boundary data in H1,p for some1<p<∞. This is a “dual result” to a theorem in \cite{DKP09}, where it has been shown that the solvability of theDirichlet problem with boundary data in BMO is equivalentto the solvability for boundary data in Lp(∂Ω) forsome 1<p<∞.
Original languageEnglish
Pages (from-to)699-717
JournalMathematical research letters
Volume19
Issue number3
DOIs
Publication statusPublished - 2012

Keywords

  • math.AP
  • 35J25

Fingerprint Dive into the research topics of 'The regularity problem for elliptic operators with boundary data in Hardy–Sobolev space HS'. Together they form a unique fingerprint.

Cite this